# SDR CALA9901586

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING EMERGENCY EXIT LIGHTS IN THE MID AND AFT POSITIONS WERE FOUND INOPERATIVE.  THE BATTERY PACK WAS REMOVED, RECHARGED, REINSTALLED AND OPERATION CHECKED GOOD IAW MM 33-51-01, PAGE 6.
